Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
AS-overgroup of clasical groups


Author(s): Behnam Razzaghmaneshi

Abstract: Suppose that G has been recognised as tensor product or tensor induced. An AS-overgroup C of G can be constructed in time O(n2 log q), and G can be standardized in time O(n3 log q).

Pages: 59-62 | Views: 15 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Behnam Razzaghmaneshi. AS-overgroup of clasical groups. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 59-62.
Journal of Mathematical Problems, Equations and Statistics